A proof of Hilbert's Nullstellensatz.

Theodore S. Motzkin

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 341-344
  • ISSN: 0025-5874; 1432-1823

How to cite


Motzkin, Theodore S.. "A proof of Hilbert's Nullstellensatz.." Mathematische Zeitschrift 63 (1955/56): 341-344. <http://eudml.org/doc/169536>.

author = {Motzkin, Theodore S.},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials, forms},
pages = {341-344},
title = {A proof of Hilbert's Nullstellensatz.},
url = {http://eudml.org/doc/169536},
volume = {63},
year = {1955/56},

AU - Motzkin, Theodore S.
TI - A proof of Hilbert's Nullstellensatz.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 341
EP - 344
KW - Linear algebra, polynomials, forms
UR - http://eudml.org/doc/169536
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.